U.S. doctors online nowAsk doctors free
United Kingdom
A 26-year-old male asked:

I am currently at an altitude of just under 1km i have a headache, difficult to breathe, dizzy and sleepy. on quatiapine sertraline and loratadine?

1 doctor answer3 doctors weighed in
Dr. John Chiu
Allergy and Immunology 59 years experience
See doctor: Although your symptoms are suggestive of high altitude sickness, the 1 km altitude does not usually provoke HAS. The prudent thing to do is to get back to sea level even though I believe that your symptoms are unlikely to be related to the altitude. Can you possibly be dehydrated? See doctor if problem persists or worsens.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 7, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.